On the generic finiteness of equilibrium outcome distributions in bimatrix game forms

e-Archivo Repository

Show simple item record

dc.contributor.author Kukushkin, Nicolai S.
dc.contributor.author Litan, Cristian M.
dc.contributor.author Marhuenda, Francisco
dc.date.accessioned 2009-05-08T14:06:47Z
dc.date.available 2009-05-08T14:06:47Z
dc.date.issued 2008-03
dc.identifier.bibliographicCitation Journal of Economic Theory. 2008, vol. 139, nº 1, p. 392-395
dc.identifier.issn 0022-0531
dc.identifier.uri http://hdl.handle.net/10016/4176
dc.description.abstract We provide an example of an outcome game form with two players for which there is an open set of utilities for both players such that, in each of the associated games, the set of Nash equilibria induces a continuum of outcome distributions.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Generic finiteness
dc.subject.other Nash equilibrium
dc.title On the generic finiteness of equilibrium outcome distributions in bimatrix game forms
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jet.2007.05.007
dc.subject.eciencia Economía
dc.identifier.doi 10.1016/j.jet.2007.05.007
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record